# SDR BHA01RS

- Difficulty date: November 28, 2003
- Submitted: November 28, 2003
- Operation: General aviation
- Aircraft: N6047S
- Make and model: Beech 58P
- Aircraft serial: TJ37
- Aircraft time: 2,327 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 10243008513
- Condition: Departed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

WHILE IN FLIGHT, PILOTS LEFT SIDE WINDOW CRACKED AND DEPARTED AIRCRAFT. AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.
